System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Probability and Statistics}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 40 ( spośród około 62794 )

Strona: Poprzednia [1] 2[3] [4] Następna
[11] Discussiones Mathematicae : Probability and Statistics / (Red.) Roman Zmyślony .- Zielona Góra : University of Zielona Góra Press, 2011, Vol. 31, no 1-2 .- ISSN: 1509-9423
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5011] [data modyf: 28-11-2012 12:24]

[12] Discussiones Mathematicae : Probability and Statistics / (Red.) Roman Zmyślony .- Zielona Góra : University of Zielona Góra Press, 2010, Vol. 30, no 1-2 .- ISSN: 1509-9423
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4786] [data modyf: 22-02-2011 09:36]

[13] Discussiones Mathematicae : Probability and Statistics / (Red.) Roman Zmyślony .- Zielona Góra : University of Zielona Góra Press, 2009, Vol. 29, no 1-2 .- ISSN: 1509-9423
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4679] [data modyf: 12-05-2010 11:25]

[14] On some limit distributions for geometric Random sums / Marek Malinowski // Discussiones Mathematicae : Probability and Statistics .- 2008, Vol. 28, no 2, s. 247--266, ISSN: 1509-9423, , eISSN: 2084-0381, : bibliogr.summ.
Słowa kluczowe: Lévy process, characteristic function, geometric infinite divisibility, geometric semistability, geometric stability, infinite divisibility, limit distribution, random sum, semistability
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13618] [data modyf: 17-04-2009 13:35]

[15] Discussiones Mathematicae : Probability and Statistics / (Red.) Roman Zmyślony .- Zielona Góra : University of Zielona Góra Press, 2008, Vol. 28, no 1-2 .- ISSN: 1509-9423
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4522] [data modyf: 16-04-2009 11:16]

[16] Geometrically strictly semistable laws as the limit laws / Marek Malinowski // Discussiones Mathematicae : Probability and Statistics .- 2007, Vol. 27, no 1-2, s. 79--97, ISSN: 1509-9423, , eISSN: 2084-0381, : bibliogr.summ.
Słowa kluczowe: characteristic function, geometric infinite divisibility, geometric semistability, infinite divisibility, limit laws, random sums
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-12852] [data modyf: 07-08-2015 10:21]

[17] Discussiones Mathematicae : Probability and Statistics / (Red.) Roman Zmyślony .- Zielona Góra : University of Zielona Góra Press, 2007, Vol. 27, no 1-2 .- ISSN: 1509-9423
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4453] [data modyf: 07-08-2015 10:21]

[18] Set-valued Stratonovich integral / Anna Góralczyk, Jerzy Motyl // Discussiones Mathematicae : Probability and Statistics .- 2006, Vol. 26, no 1, s. 63--81, ISSN: 1509-9423, , eISSN: 2084-0381, : bibliogr.summ.
Słowa kluczowe: Hukuhara differential, Stratonovich integral, selection of a set-valued map, semimartingale, set-valued function
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-11031] [data modyf: 07-08-2015 10:21]

[19] On geometry of the set of admissible quadratic estimators of quadratic functions of normal parameters / Konrad Neumann, Stefan Zontek // Discussiones Mathematicae : Probability and Statistics .- 2006, Vol. 26, no 2, s. 109--125, ISSN: 1509-9423, , eISSN: 2084-0381, : bibliogr.rys.tab.wykr.summ.
Słowa kluczowe: Bayesian quadratic estimator, admissibility, linear estimator, quadratic estimator, quadratic loss function, quadratic subspace
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-12167] [data modyf: 07-08-2015 10:21]

[20] Properties of set-valued stochastic integrals / Jerzy Motyl, Joachim Syga // Discussiones Mathematicae : Probability and Statistics .- 2006, Vol. 26, no 1, s. 83--103, ISSN: 1509-9423, , eISSN: 2084-0381, : bibliogr.summ.
Słowa kluczowe: Hausdorff metric, decomposable set, predictable set-valued process, semimartingale, square-integrable martingale
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-11032] [data modyf: 07-08-2015 10:22]

Strona: Poprzednia [1] 2[3] [4] Następna

Czas generacji strony: 0,05 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski